# SDR FDEA201603090871

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 76,367 hours, 17,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, DRIVE LINK ATTACHMENT BRACKET, BRACKET BORE FOUND CORRODED.   BORE REAMED IAW CMM 57-52-03.    REPAIRED IAW EA 1-5750-T0323874 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
